# SDR CALA2022092302467

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A300*
- Aircraft serial: 1514
- Aircraft time: 60,072 hours, 25,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Part number: D5323163920100
- Condition: Corroded
- Location: Fr24-31
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT R/H BETWEEN FR24-31 STRINGER 42R HAS CORROSION SPO TS PER HAECO LCQ N/R 9290358/30358 GEN BY V919150 REMOVED AND REPLACED STRINGER 42 RT FR 24-31 IAW A320 SRM 51-72- 11-911-001 BY MECH V052030 INSP BY V061771
